MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX15; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX15; OXYGENATOR, CARDIOPULMONARY BYPASS
Catalog Number CX*FX15RW30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.Pma/510(k)- k130520.The actual sample was not returned for evaluation.An image showing the reported complaint was provided for review.A review of the image found that the sampling system had been deformed partially with the red stopcock having come apart from the tray it had sat in.It was noted that the sampling system had been primed and the stopcocks had been operated.The retention sample from the involved product code/lot# was evaluated.Visual inspection revealed there was no anomalies.Reproductive testing was performed.An attempt to lift up the reservoir was made by holding the red stopcock side of the sampling system and lifting up the sampling system diagonally.Consequently, the sampling system was subjected to bending force, resulting in the occurrence of the damage which was similar to that shown in the provided image.A review of the device history record and product release decision control sheet of the involved product code/lot number combination was conducted with no findings.Ifu states: do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off.Based on the provided information and investigation results, there is no definitive evidence that this event was related to a device defect or malfunction.It is likely that the sampling system of the actual sample was exposed to some bending force during handling of the actual sample, resulted in the reported deformation on the sampling system.However, with no return of the actual sample the exact cause of the reported event cannot be definitively determined based on the available information.(b)(4).
 
Event or Problem Description
The user facility reported that there was a problem with the involved capiox device.One of the red port had a problem, they were concerned that there would be problem during operation, this port is used to administer the drugs.The event occurred pre-treatment; the procedure outcome and patient impact was not reported.

Brand Name
CAPIOX FX15
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key8964738
Report Number9681834-2019-00157
Device Sequence Number2609376
Product Code DTZ
UDI-Device Identifier04987350701169
UDI-Public04987350701169
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue NumberCX*FX15RW30
Device Lot Number190206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD LINE CSS
Patient Age70 YR
Patient Weight50